The search result changed since you submitted your search request. Documents might be displayed in a different sort order.
  • search hit 31 of 895
Back to Result List

Invariance of total nonnegativity of a matrix under entry-wise perturbation and subdirect sum of totally nonnegative matrices

  • A real matrix is called totally nonnegative if all of its minors are nonnegative. In this paper, the minors are determined from which the maximum allowable entry perturbation of a totally nonnegative matrix can be found, such that the perturbed matrix remains totally nonnegative. Also, the total nonnegativity of the first and second subdirect sum of two totally nonnegative matrices is considered.

Export metadata

Additional Services

Share in Twitter Search Google Scholar
Metadaten
Author:Mohammad AdmORCiDGND, Jürgen GarloffORCiDGND
URL:https://www.sciencedirect.com/science/article/pii/S0024379516305171
DOI:https://doi.org/10.1016/j.laa.2016.11.001
ISSN:0024-3795
eISSN:1873-1856
Parent Title (English):Linear Algebra and its Applications
Volume:2017
Document Type:Article
Language:English
Year of Publication:2017
Release Date:2019/05/17
Tag:Entry-wise perturbation; K-subdirect sum; Totally nonnegative matrix
Issue:514
First Page:222
Last Page:233
Note:
Volltextzugriff für Angehörige der Hochschule Konstanz möglich.
Open Access?:Nein
Relevance:Peer reviewed Publikation in Thomson-Reuters-Listung
Licence (English):License LogoLizenzbedingungen Elsevier